Alert archive / South Carolina / Flash Flood Warnings in 2005

Flash Flood Warning 24, NWS Charleston, SC

October 5, 2005Beaufort County, Jasper County, South Carolina

NWS Charleston, SC issued this flash flood warning at Oct 5, 2005, 9:04 PM EDT for Beaufort County, Jasper County, South Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 5, 2005, 9:04 PM EDT (01:04 UTC)
Expired
Oct 6, 2005, 3:00 AM EDT
In force
6 hr
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 48 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 1:50 AM EDTFLASH FLOODBeaufort, SCWARSAW ISLAND ROAD REPORTED FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 286 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2005-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2005-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 060105
FFWCHS
SCC013-053-060700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
904 PM EDT WED OCT 5 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 300 AM EDT

* AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  BANDS OF EXTREMELY HEAVY RAIN ASSOCIATED WITH TROPICAL STORM TAMMY
  MOVING INLAND ACROSS MUCH OF SOUTH COASTAL SOUTH CAROLINA. MUCH OF THE
  AREA HAS RECEIVED BETWEEN 3 AND 4 INCHES OF RAIN TODAY...PARTICULARLY
  SOUTH OF A SWITZERLAND TO BEAUFORT LINE. WITH AN ADDITIONAL 2 TO 4 
  INCHES OF RAIN LIKELY THROUGH EARLY THURSDAY MORNING...THE RISK FOR 
  FLASH FLOODING WILL BE HIGH...PARTICULARLY AROUND HIGH TIDE. HIGH TIDE 
  WILL OCCUR AT THE BEAUFORT RIVER ENTRANCE AT 1114 PM.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  HILTON HEAD...BEAUFORT...PRITCHARDVILLE...BLUFFTON...HARDEEVILLE...
  DAUFUSKIE ISLAND...LEVY...MYRTLE ISLAND...FOREST BEACH...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY
FOR HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3204 8091 3227 8042 3249 8043 3259 8112
      3224 8113 3211 8109

$$
3 follow-up statements
000 
WGUS72 KCHS 060238
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 PM EDT WED OCT 5 2005

SCC013-053-060700-
JASPER-BEAUFORT-
1038 PM EDT WED OCT 5 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
JASPER AND BEAUFORT COUNTIES...

AT 1038 PM EDT...RADAR CONTINUED TO INDICATE BANDS OF EXTREMELY 
HEAVY RAIN ROTATING INLAND ACROSS MUCH OF JASPER AND BEAUFORT 
COUNTIES. RADAR ESTIMATES BETWEEN 3 AND 6 INCHES OF RAIN HAS FALLEN 
ACROSS MUCH OF THE AREA TODAY...PARTICULARLY SOUTH OF A TARBORO TO 
GARDENS CORNER LINE. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES 
CAN BE EXPECTED THROUGH EARLY THURSDAY MORNING AS TROPICAL STORM 
TAMMY MOVES ACROSS SOUTHEAST GEORGIA. IN ADDITION TO FLOODING...WIND 
GUSTS TO 50 MPH WILL CONTINUE TO PRODUCE TREE AND POWERLINE DAMAGE.

FLASH FLOODING IS EXPECTED IN AND AROUND...HILTON HEAD... 
BEAUFORT...PRITCHARDVILLE...BLUFFTON...HARDEEVILLE...DAUFUSKIE 
ISLAND...LEVY...MYRTLE ISLAND...FOREST BEACH...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLOODING IS OBSERVED...ACT
QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN
AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3204 8091 3227 8042 3249 8043 3259 8112
      3224 8113 3211 8109

$$
000 
WGUS72 KCHS 060548
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
143 AM EDT THU OCT 6 2005

SCC013-053-060700-
JASPER-BEAUFORT-
143 AM EDT THU OCT 6 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
JASPER AND BEAUFORT COUNTIES...

AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN ASSOCIATED WITH TROPICAL STORM TAMMY 
MOVING THROUGH PORTIONS OF JASPER AND BEAUFORT COUNTIES.  ALTHOUGH 
THE RAIN HAS BECOME SCATTERED OVER THE PAST HOUR...THE THREAT FOR 
FLASH FLOODING REMAINS HIGH ACROSS THE AREA WHERE 5 TO 7 INCHES OF 
RAIN HAS FALLEN. MANY SMALLER SECONDARY ROADS IN THE RURAL PORTIONS 
OF THE COUNTIES WILL LIKELY CONTINUE TO SEE FLOODING CONDITIONS FOR 
THE NEXT HOUR.  RAIN RATES NEAR ONE HALF INCH PER HOUR WILL MOVE 
OVER THE WARNED AREA OVER THE NEXT HOUR.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLOODING IS OBSERVED...ACT
QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN
AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3204 8091 3227 8042 3249 8043 3259 8112
      3224 8113 3211 8109

$$
000 
WGUS72 KCHS 060705
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
302 AM EDT THU OCT 6 2005

SCC013-053-060712-
JASPER-BEAUFORT-
302 AM EDT THU OCT 6 2005

...THE FLASH FLOOD WARNING FOR JASPER AND BEAUFORT COUNTIES HAS  
EXPIRED AT 300 AM EDT...

AT 302 AM...NATIONAL WEATHER SERVICE RADAR CONTINUES TO SHOW 
SCATTERED AREAS OF LIGHT TO MODERATE RAINFALL MOVING NORTH ONTO THE 
COASTAL AREAS OF SOUTHEAST SOUTH CAROLINA.  WHILE SOME SECONDARY 
ROADS WILL LIKELY REMAIN FLOODED ACROSS PORTIONS OF JASPER AND 
BEAUFORT COUNTIES...ADDITIONAL WIDESPREAD FLASH FLOODING IS NOT 
ANTICIPATED OVER THE NEXT COUPLE OF HOURS.  ADDITIONAL RAINFALL OF 
ONE HALF INCH MAY OCCUR OVER THE NEXT SEVERAL HOURS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON.  THE 
POTENTIAL FOR ADDITIONAL FLOODING WILL EXIST LATER THIS MORNING AS 
MOISTURE FROM TROPICAL STORM TAMMY IS FORECAST TO CONTINUE TO MOVE 
INLAND.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR THE LOCAL MEDIA FOR 
ADDITIONAL SEVERE WEATHER INFORMATION. REPORT ANY FLOODING OR DAMAGE 
CAUSED BY FLOODING TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN 
CHARLESTON. 

YOU CAN ALSO REPORT SIGNIFICANT FLOODING BY CONTACTING THE 
NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 
OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3204 8091 3227 8042 3249 8043 3259 8112
      3224 8113 3211 8109

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 3:19 PM EDT, 5 hours 45 minutes earlier.

Area forecast discussion, Oct 5, 3:19 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
319 PM EDT WED OCT 5 2005

...SOME PRODUCTS WILL BE DELAYED THIS AFTERNOON TO INCLUDE LATE
INFORMATION FROM THE NATIONAL HURRICANE CENTER ON TROPICAL STORM
TAMMY...

.SHORT TERM /TONIGHT THROUGH SATURDAY/...TROPICAL STORM TAMMY MOVING
SLOWLY NORTH JUST OFF THE FLORIDA EAST COAST. ABUNDANT TROPICAL
MOISTURE CONTINUES TO PUSH ASHORE ACROSS SOUTHEAST GEORGIA AND
EASTERN SOUTH CAROLINA. HEAVY RAIN AND WIND GUSTS TO 45 MPH HAVE
ALREADY OCCURRED ACROSS COASTAL AREAS OF CWFA.

REGARDLESS OF EXACT TRACK OF TAMMY...EXPECT FEEDER BANDS TO CONTINUE
PUSHING ASHORE TONIGHT WITH HEAVY RAINFALL AND TROPICAL STORM WIND
GUSTS ALONG THE COAST. FLOODING IS POSSIBLE WITH A STORM TOTAL OF 3
TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS EXPECTED.

THE PERSISTENT ONSHORE FLOW WILL LEAD TO TIDES RUNNING 1 TO 2 FEET
ABOVE EXPECTED VALUES THIS EVENING. TIDE GAUGE READINGS SHOULD
APPROACH BUT FALL JUST SHORT OF SHALLOW COASTAL FLOODING.
HOWEVER...THE RIP CURRENT RISK WILL REMAIN HIGH AND MODERATE TO
SEVERE BEACH EROSION IS EXPECTED...ESPECIALLY AROUND HIGH TIDE THIS
EVENING.

THE EFFECTS OF TAMMY MAY LINGER INTO EARLY THURSDAY AND EXPECT A
BREAK THEN. HOWEVER...MODELS INSIST ON BRINGING ADDITIONAL WAVES OF
MOISTURE AND LIFT NORTHWARD FROM THE TROPICS AND ACROSS THE
SOUTHEASTERN STATE. WILL KEEP POPS ON THE HIGH SIDE THROUGH SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...A COLD FRONT AND MID
LEVEL SUPPORT FROM THE WEST WILL CONTINUE THE RAIN CHANCES THROUGH
THE WEEKEND BUT AMOUNTS SHOULD BE LIGHTER. WILL CONTINUE DRY
FORECAST EARLY NEXT WEEK BUT CONFIDENCE IS LOW WITH A LARGE MODEL
SPREAD IN SOLUTIONS.

&&

.MARINE...A STRONG ONSHORE FLOW ASSOCIATED WITH TAMMY AND A BROAD
INVERTED TROUGH WILL KEEP ROUGH MARINE CONDITIONS IN THE FCST
THROUGH TONIGHT. SUSTAINED WINDS THUS FAR HAVE BEEN IN THE 25-35 KT
RANGE WITH NUMEROUS GUSTS OVER TROPICAL STORM FORCE. THESE SHOULD
PUSH A BIT FARTHER NORTH TONIGHT BUT MOSTLY JUST MAINTAIN SIMILAR
SPEEDS AS TAMMY MOVES INLAND NEAR THE FL/GA LINE. DO NOT EXPECT SEAS
TO INCREASE TOO MUCH FROM THEIR CURRENT VALUES OF 9-13 FT. FULLY
DEVELOPED SEAS WITH A 30 KT SUSTAINED WIND FOR 24 HRS IS 15 FT...AND
DO NOT EXPECT THESE WINDS TO LAST LONGER THAN THAT EXCEPT PERHAPS
OVER THE SRN GA WATERS.

AFTER TAMMY DEPARTS THE PICTURE WILL HAVE CONTINUED SOUTHERLY FLOW
IN ADVANCE OF APPROACHING COLD FRONT. NONE OF THE MODELS HAVE A
HANDLE ON THE INITIAL CONDITIONS NOR THE INTERACTION OF THE FRONT
AND THE TROPICAL MOISTURE. SO THERE IS NOT MUCH TO WORK WITH FOR THE
MARINE CONDITIONS BEYOND 24 HRS. EXPECT SEAS TO CONTINUE TO BE HIGH
THROUGH AT LEAST FRIDAY AFTERNOON DUE TO DECENT SLY FETCH AND LONG
DURATION SCA WINDS. A FEW MODELS DEVELOP ANOTHER TROPICAL SYSTEM
NEAR THE YUCATAN AND BRING IT UP THE COAST FRI/SAT. THIS WOULD ONLY
COMPOUND THE WIND/SEAS EARLY IN THE PERIOD. SHOULD HAVE A FROPA LATE
SATURDAY...WHICH WILL AT LEAST BRING AN OFFSHORE FLOW WITH
DECREASING WINDS AND SEAS TO BEGIN NEXT WEEK.

&&

.AVIATION...FIRST ROUND OF HVY RAIN HAS NOW MOVED THROUGH THE
TERMINALS. CIGS IN THE MVFR CATEGORY ARE EXPECTED FOR MUCH OF THE
TAF PERIOD WITH IFR AT TIMES ESP DURING CONVECTIVE BANDS. WINDS WILL
REMAIN GUSTY THIS AFTERNOON AND EVENING...THEN BECOME MORE STEADY IN
THE 10-20 KT RANGE OVERNIGHT. XPCT RAIN TO BE STEADY THROUGH TONIGHT
THEN SLIGHTLY LESS COVERAGE THU MORNING. BURSTS OF HEAVIER ACTIVITY
WILL LIKELY REDUCE VSBYS TO LESS THAN 2SM. HAVE TRIED TO PROG THESE
BURSTS BUT SHORT-TERM AMENDMENTS ARE GOING TO BE REQD WHEN CERTAINTY
INCREASES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...TROPICAL STORM WARNING ALTAMAHA RIVER TO SAVANNAH RIVER.
     FLOOD WATCH ALL ZONES.
SC...TROPICAL STORM WARNING SAVANNAH RIVER TO S SANTEE RIVER.
     FLOOD WATCH ALL ZONES.
MARINE...TROPICAL STORM WARNING AMZ330-350-352-354-374.

&&

SCW/JRL
Hazardous weather outlook, Oct 5, 8:46 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
846 AM EDT WED OCT 5 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-061000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
846 AM EDT WED OCT 5 2005

UPDATED TO INCLUDE INFO ON T.S. TAMMY

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.T.S. TAMMY...TROPICAL STORM FORCE WIND GUSTS ARE EXPECTED TO
OVERSPREAD THE COASTAL WATERS THIS AFTERNOON INTO TONIGHT. A FEW
GUSTS TO TROPICAL STORM FORCE ARE POSSIBLE OVER COASTAL LAND
AREAS...MAINLY IN THUNDERSTORMS. ADDITIONALLY...HIGH SURF CONDITIONS
AND AN ENHANCED RIP CURRENT RISK EXIST. FOR INFORMATION ON ALL
HAZARDS ASSOCIATED WITH TAMMY...REFER TO THE LATEST HURRICANE LOCAL
STATEMENT.

.HEAVY RAINFALL...A FLOOD WATCH HAS BEEN ISSUED FOR ALL OF
SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA THROUGH TONIGHT.
ABUNDANT TROPICAL MOISTURE WITH T.S. TAMMY WILL SURGE ONSHORE. HEAVY
RAINFALL IS LIKELY CLOSER TO THE COAST AND THIS COMBINED WITH TIDES
RUNNING AT LEAST A FOOT HIGHER THAN PREDICTED WILL LEAD TO AN
ENHANCED THREAT OF FLOODING. REFER TO THE FLOOD WATCH MESSAGE AND
LATER STATEMENTS FOR UPDATES ON THIS POTENTIALLY SERIOUS WEATHER
SITUATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
.T.S. TAMMY...TAMMY IS EXPECTED TO BE AFFECTING THE AREA THURSDAY.
REFER TO THE LATEST HURRICANE LOCAL STATEMENT FOR THE LATEST
INFORMATION ON TAMMY.

.HEAVY RAINFALL...THE FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
THURSDAY AFTERNOON AND MAY NEED TO BE EXTENDED INTO FRIDAY. AS MUCH
AS 3 TO 5 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED.
THESE RAINS ALONG THE COAST WILL RESULT IN FLOODING PROBLEMS...
ESPECIALLY IF HEAVY RAIN FALLS NEAR THE TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND/OR TONIGHT IF
FLOODING BECOMES AN ISSUE.

24/JRL

In the hours before

Local storm report, Oct 5, 5:59 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TROPICAL STORM   3 ENE FOLLY BEACH       32.68N 79.89W
10/05/2005                   AMZ350             SC   C-MAN STATION

            PEAK WIND GUST 54 MPH /47 KNOTS/.

&&
Local storm report, Oct 5, 6:40 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TROPICAL STORM   10 SE RICHMOND HILL     31.84N 81.18W
10/05/2005                   BRYAN              GA   LAW ENFORCEMENT

            TREE DOWN ON KILKENNY ROAD.

0530 PM     TROPICAL STORM   RICHMOND HILL           31.94N 81.30W
10/05/2005                   BRYAN              GA   LAW ENFORCEMENT

            POWERLINES BLOWN DOWN ON CLARKTOWN ROAD NEAR HIGHWAY 17.

0530 PM     TROPICAL STORM   7 SE RICHMOND HILL      31.87N 81.22W
10/05/2005                   BRYAN              GA   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO A HOUSE OFF SAYLE LANE OFF HIGHWAY
            144. NO INJURIES.

&&
Local storm report, Oct 5, 7:51 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
751 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TROPICAL STORM   WADMALAW ISLAND         32.68N 80.17W
10/05/2005                   CHARLESTON         SC   LAW ENFORCEMENT

            TREES DOWN ON WADMALAW ISLAND.

0745 PM     TROPICAL STORM   EDISTO ISLAND           32.56N 80.28W
10/05/2005                   CHARLESTON         SC   LAW ENFORCEMENT

            TREES DOWN ON EDISTO ISLAND.

0750 PM     TROPICAL STORM   HILTON HEAD ISLAND      32.22N 80.75W
10/05/2005                   BEAUFORT           SC   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT THE ISLAND.

&&
Local storm report, Oct 5, 8:22 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
822 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TROPICAL STORM   SAVANNAH                32.08N 81.10W
10/05/2005                   CHATHAM            GA   LAW ENFORCEMENT

            TREES AND POWERLINES LINE THROUGHOUT MANY PORTIONS OF THE
            COUNTY.

&&
Local storm report, Oct 5, 8:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
825 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TROPICAL STORM   SAVANNAH                32.08N 81.10W
10/05/2005                   CHATHAM            GA   LAW ENFORCEMENT

            TREES AND POWERLINES BLOWN DOWN THROUGHOUT MANY PORTIONS
            OF THE COUNTY.

&&
Local storm report, Oct 5, 8:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT WED OCT 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      DARIEN                  31.37N 81.43W
10/05/2005                   MCINTOSH           GA   LAW ENFORCEMENT

            EXTREMELY HEAVY RAIN FALLING THROUGHOUT THE COUNTY.
            SECONDARY ROADS ARE BECOMING FLOODED.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 2:08 PM EDTTornado WarningCHSColleton29 min

Nearby

Flash Flood Warnings in South Carolina, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.